Share:


Coefficient stability of operator‐difference schemes with time variable operators

Abstract

The problem of the coefficient stability for operator‐ difference schemes with variable operator is investigated. A priori coordinated estimates in the L 2‐norm are obtained for differential‐operator equations and operator‐difference schemes. Estimates in the energy space HA for coefficient stability and stability with respect to the right‐hand side and the initial data are proved under more strong assumptions for operator's perturbation.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Panayotova, I. N. (1998). Coefficient stability of operator‐difference schemes with time variable operators. Mathematical Modelling and Analysis, 3(1), 152-159. https://doi.org/10.3846/13926292.1998.9637098
Published in Issue
Dec 15, 1998
Abstract Views
321
PDF Downloads
240
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.